# SDR 96ZZZX5218

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317405128
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Gasket Leak
- Location: Heater Pressure
- Part time: 20 hours
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

JANITROL HEATER FUEL PRESSURE REGULATOR WAS INSTALLED NEW 8-22-96.  ON 9-19-96 WITH 20.1 HRS TIME IN SERVICE, UNIT FAILED CAUSING FLUCTUATION OF RT FUEL SYSTEM PRESSURE.  WHEN REMOVED, FOUND FUEL LEAKING AROUND GASKET.
